# SDR MWEA010187

- Difficulty date: February 26, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911415413
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE IN RADIUS ON LONGERON 8 RIGHT, STATION 556.  REMOVED, FABRICATED AND INSTALLED LONGERON SPLICE REPAIR.
